# SDR DALA2024040103960

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N963DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38301
- Aircraft time: 18,411 hours, 12,770 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3963 -UFC/DE- DECLARED EMERGENCY DUE TO TRAILING EDGE FLAP ASYMMETRY AND LOCK-OUT ON APPROACH TO LANDING. CORRECTIVE ACTION: MAINTENANCE REPLACED RIGHT FLAP POSITION INDICATOR AND TRANSMITTER PER B737 AMM 27-58 ON LOG PAGE 7832103.
